# SDR AWXA9500480

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C7 INSPECTION, FOUND R2 DOOR THRESHOLD INNER CHORD CORRODED IN SEVERAL PLACES BETWEEN BS 967 AND 986.5.  REMOVED CORROSION PER SRM 51-10-6, FOUND AREA PREVIOUSLY REPAIRED.  REINSTALLED REPAIR ANGLE PER SRM 51-40-4.  (M)
